British woman develops gruesome skin disorder after second AstraZeneca vaccine

AVVISO PER I LETTORI: ComeDonChisciotte continua a subire la censura delle multinazionali del web: Facebook ha chiuso definitivamente la nostra pagina a dicembre 2021, Youtube ha sospeso il nostro canale per 4 volte nell'ultimo anno, Twitter ci ha sospeso il profilo una volta e mandato ulteriori avvertimenti di sospensione definitiva. Per adesso sembra che Telegram non segua le stesse logiche dei colossi Big Tech, per cui abbiamo deciso di aprire i nostri canali e gruppi. Per restare aggiornato su tutti gli ultimi nostri articoli iscriviti al nostro canale Telegram.

IRONBRIDGE — A British woman originally from Nigeria is struggling to live a normal life with her new, horrifying reality that is unlikely to resolve itself anytime soon.

Ms. Jane (Sandra) Stroud received her second AstraZeneca viral vector DNA injection on or around July 19, according to her Facebook page. Her life became a living hell one week later. Ms. Stroud developed an “itchy, watery, dripping rash” as she described it. It swelled her legs and arms to the point that she could barely move them. It got so bad at the beginning of September that she went to her doctor at Stirchley Medical Practice in Telford.

Medical personnel diagnosed Ms. Stroud with bullous pemphigoid, a rare, and sometimes fatal, autoimmune skin disease. It causes your immune system to attack healthy skin tissue. Doctors also confirmed that, in Ms. Stroud’s case, the disease was triggered by the AstraZeneca injections.

A friend of Ms. Stroud shared the news on September 27 via Twitter. The friend referred to Ms. Stroud as “Sandra” in her private message screenshots.

Ms. Stroud reported negligible improvement on September 30.

But unfortunately this disorder lingers, sometimes for years, even when it’s not triggered by experimental viral vector DNA injections. Ms. Stroud appears to be accepting this reality and that her life won’t be normal for the foreseeable future, if ever again.

Fonte articolo: https://thecovidblog.com/2021/10/04/jane-stroud-british-woman-develops-gruesome-skin-disorder-after-second-astrazeneca-viral-vector-dna-injection/

 

Potrebbe piacerti anche
blank
Notifica di
0 Commenti
Inline Feedbacks
View all comments
0
È il momento di condividere le tue opinionix